# SDR 2020F00361

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,597 hours, 2,431 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67420206
- Condition: Scratched
- Location: Nlg
- Part time: 3,597 hours, 2,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR INNER BORE DAMAGE (SCRATCHES), REF ENGINEERING MEMO DQ26613M1 DATED AUGUST 14, 2020.
